Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 73, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Jul 18, 2015, 10:24 AM CDT for Perry County, Indiana; Hancock County, Kentucky. It took effect at Jul 19, 2015, 1:00 AM CDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2015, 10:24 AM CDT (15:24 UTC)
- In effect from
- Jul 19, 2015, 1:00 AM CDT
- Expired
- Jul 20, 2015, 12:01 PM CDT
- In force
- 35 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Perry County, IN, Hancock County, KY
The radar
The Louisville radar (KLVX), 71 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohio River at Tell City (TELI3).
- Action stage
- 36 ft
- Minor stage
- 38 ft
- Moderate stage
- 44 ft
- Major stage
- 50 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
733 WGUS43 KLMK 181524 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 1124 AM EDT SAT JUL 18 2015 ...The National Weather Service in Louisville KY has issued a Flood Warning for the following rivers in Indiana...Kentucky... Ohio River at Tell City affecting the following counties in Indiana...Perry and in Kentucky...Hancock. .Heavy rain over the last several days will cause the river to rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are affected by these crests take any necessary actions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. && INC123-KYC091-190324- /O.NEW.KLMK.FL.W.0073.150719T0600Z-150719T1830Z/ /TELI3.1.ER.150719T0600Z.150719T0600Z.150719T0600Z.UU/ 1124 AM CDT SAT JUL 18 2015 The National Weather Service in Louisville KY has issued a * Flood Warning for the Ohio River at Tell City. * from late tonight to Sunday afternoon. * At 7:00 AM Saturday the stage was 37.3 feet. * Flood stage is 38.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise to flood stage of 38.0 feet Sunday morning. * Impact...At 38.0 feet...Indiana highway 66 floods between Derby and Magnet...Rome and Derby...and at Rocky Point. * Flood History...This crest compares to a previous crest of 38.0 feet on Dec 1 2011. && LAT...LON 3794 8670 3806 8681 3794 8682 3783 8675 $$ RL
4 follow-up statements
428 WGUS83 KLMK 190219 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1019 PM EDT SAT JUL 18 2015 ...The Flood Warning continues for the following rivers in Indiana... Kentucky... Ohio River at Tell City affecting the following counties in Indiana...Perry and in Kentucky...Hancock. INC123-KYC091-191200- /O.EXT.KLMK.FL.W.0073.150719T0600Z-150719T1200Z/ /TELI3.1.ER.150719T0600Z.150719T0600Z.150719T0600Z.UU/ 1019 PM CDT SAT JUL 18 2015 The Flood Warning continues for the Ohio River at Tell City. * from late tonight to Sunday morning. * At 7:00 AM Saturday the stage was 37.3 feet. * Flood stage is 38.0 feet. * Forecast...The river is expected to rise to near flood stage after midnight Sunday. * Impact...At 38.0 feet...Indiana highway 66 floods between Derby and Magnet...Rome and Derby...and at Rocky Point. && LAT...LON 3794 8670 3806 8681 3794 8682 3783 8675 $$
628 WGUS83 KLMK 190311 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1111 PM EDT SAT JUL 18 2015 ...The Flood Warning continues for the following rivers in Indiana... Kentucky... Ohio River at Tell City affecting the following counties in Indiana...Perry and in Kentucky...Hancock. INC123-KYC091-191811- /O.CON.KLMK.FL.W.0073.150719T0600Z-150719T1930Z/ /TELI3.1.ER.150719T0600Z.150719T0600Z.150719T0600Z.UU/ 1111 PM CDT SAT JUL 18 2015 The Flood Warning continues for the Ohio River at Tell City. * until Sunday afternoon. * At 7:00 AM Saturday the stage was 37.3 feet. * Flood stage is 38.0 feet. * Forecast...The river is expected to rise to near flood stage after midnight Sunday. * Impact...At 38.0 feet...Indiana highway 66 floods between Derby and Magnet...Rome and Derby...and at Rocky Point. && LAT...LON 3794 8670 3806 8681 3794 8682 3783 8675 $$
261 WGUS83 KLMK 191515 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1115 AM EDT SUN JUL 19 2015 ...The Flood Warning continues for the following rivers in Indiana... Kentucky... Ohio River at Tell City affecting the following counties in Indiana...Perry and in Kentucky...Hancock. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are affected by these crests take any necessary actions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. && INC123-KYC091-201515- /O.EXT.KLMK.FL.W.0073.000000T0000Z-150720T1839Z/ /TELI3.1.ER.150720T0153Z.150720T0600Z.150720T1239Z.UU/ 1115 AM CDT SUN JUL 19 2015 The Flood Warning continues for the Ohio River at Tell City. * until Monday afternoon. * At 7:00 AM Sunday the stage was 37.7 feet. * Flood stage is 38.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by tonight and crest near 38.1 feet Monday morning. The river will fall below flood stage by Monday afternoon. * Impact...At 38.0 feet...Indiana highway 66 floods between Derby and Magnet...Rome and Derby...and at Rocky Point. * Flood History...This crest compares to a previous crest of 38.2 feet on Sep 24 2004. && LAT...LON 3794 8670 3806 8681 3794 8682 3783 8675 $$ RL
988 WGUS83 KLMK 201701 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 101 PM EDT MON JUL 20 2015 ...The Flood Warning is cancelled for the following rivers in Indiana...Kentucky... Ohio River at Tell City affecting the following counties in Indiana...Perry and in Kentucky...Hancock. INC123-KYC091-201731- /O.CAN.KLMK.FL.W.0073.000000T0000Z-150720T1839Z/ /TELI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 101 PM CDT MON JUL 20 2015 The flood warning is cancelled for the Ohio River at Tell City. * At 7:00 AM Monday the stage was 36.2 feet. * Flood stage is 38.0 feet. * Forecast...The river will continue to fall to 31.7 feet by Tuesday morning. && LAT...LON 3794 8670 3806 8681 3794 8682 3783 8675 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jul 18, 9:11 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 18, 9:11 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1011 AM EDT Sat Jul 18 2015
...Forecast Update...
Issued at 1010 AM EDT Sat July 18 2015
Updated the forecast to make a few minor tweaks to temps/dewpts
based on current obs and increase POPs to 30% along a boundary
located from roughly Hancock Co. to Lincoln Co. in KY. Mesoanalysis
shows a good CAPE gradient here with areas south of boundary already
experiencing some cap erosion and CAPE values up to 3000 j/kg.
Dewpts were increasing along and south of the boundary as well.
With convective temps in the lower 90s, convection could start along
the boundary as early as Noon to 2pm today and some of the high-res
models are picking up on this. Also, a mid level shortwave will
approach the region this afternoon possibly providing better speed
shear to work with. Storm coverage is expected to be isld-sct.
With the better bubble of instability over south central KY, expect
any storms to build SSE toward the better environment. The storms
that do form will pose a strong to severe threat with strong winds
and heavy rainfall the main factors.
The heat advisory in place still looks on track today with highs in
the low to mid 90s and heat indices reaching 103 to 107.
Issued at 638 AM EDT Sat July 18 2015
Precipitation has finally exited the forecast area this morning.
Mesoscale models do continue to have showers/storms redeveloping
across south central KY either later this morning or early
afternoon. Did a quick update to the grids to take into account
current and expected trends.
.SHORT TERM (Now through Sunday)...
Issued at 312 AM EDT Sat Jul 18 2015
A sprawling ridge of high pressure will remain in place across the
southern CONUS through the weekend. Multiple disturbances will pass
through this flow further to the north across the Great Lakes region
and portions of the Ohio Valley.
For today the forecast is a bit tricky as not many models have a
good handle on the ongoing precipitation. The mesoscale models that
are handling it the best have scattered showers and storms popping
up towards daybreak this morning across south central Kentucky. This
would be near the outflow from the overnight convection. Lending
some support to this is some very small showers that are popping up
from time to time on radar. This afternoon, the whole region should
become unstable with daytime heating, despite some capping from the
ridge. Don't think that storms will be widespread today, but a
20-30% chance looks reasonable, with the highest pops across the
south where the leftover boundaries reside.
The other issue today will be the heat. High temperatures will range
from the lower to mid 90s. With dewpoints in the lower to mid 70s,
heat index values will top out in the 100-106 range today. Will keep
the Heat Advisory as it is for now, though some of the counties on
the eastern edge of the Advisory may only marginally meet criteria.
Convection could very well play a role in who hits criteria and who
doesn't today. However, regardless of criteria, it will be hot for
everyone this afternoon.
Tonight looks to be dry at this point. Lows will drop only into the
middle to upper 70s, which will make for a muggy night. Sunday will
have a bit better coverage of storms. This will be particularly true
in the afternoon as a weak surface boundary approaches from the
northwest. In addition, sounding are a bit more unstable for
tomorrow than today. Some of the storms in the late afternoon to
evening could become strong, particularly in the north. Temperatures
and heat index values Sunday will be similar to today.
.LONG TERM (Sunday night through Friday)...
Issued at 317 AM EDT Sat Jul 18 2015
...Stormy Pattern Looks to Persist Through Much of Next Week with
Additional Flooding Possible...
In the synoptic view, the latest deterministic and ensemble guidance
continues to advertise a strong subtropical ridge holding steady
across the south-central US throughout the period. It does look
likely that the ridge axis will retrograde a bit more to the west
with time allowing more troughing along the eastern US coast. The
models suggest a series of mid-level perturbations moving from west
to east along the periphery of the mid-level ridge axis. These
systems are likely to amplify as they head east and drop into the
base of the eastern US trough. Overall, the pattern is fairly
similar to what we've seen for much of the last 3-6 weeks. While
dry conditions will likely exist for much of the south-central US,
an axis of heavy rainfall and widespread rains will likely set up
from the northern Plains southeastward through northern and eastern
sections of the Ohio Valley. Periodic warmups followed by slight
cooldowns in the wake of passing upper level waves and associated
surface cold fronts is expected.
The timing of these aforementioned waves will be somewhat
problematic as we'll continue to see run to run variability within
the deterministic runs. In addition, complex mesoscale boundaries
associated with developing/decaying MCSs will add complexity to the
forecast as the week wears on. In general, seasonal temperatures
with a continued above normal precipitation pattern is expected.
The models are in general agreement that we'll see a decent wave
swing through the region Monday and into Tuesday which will drive a
frontal boundary through the region. Strong to severe storms are a
very good possibility Monday afternoon through Tuesday morning as
the upper level wave will have plenty of moisture and instability to
work with. Precipitable water values look to remain at or above 2
inches, thus, torrential rainfall with the threat of additional
flooding (including river flooding) look very likely.
The front should clear the region late Tuesday and stall out across
the southern part of the region for the remainder of the week.
However, additional and hard to time perturbations will continue to
move eastward aloft and result in additional shower and storms
chances through the remainder of the week. Temperatures will
generally be seasonal with highs in the upper 80s in the east and
upper 80s to lower 90s in the west. Overnight lows will remain mild
with lows in the upper 60s to the lower 70s.
&&
.AVIATION (12Z TAF Update)...
Updated 633 AM EDT Sat Jul 18 2015
Generally VFR conditions are expected at the TAF sites through this
forecast period. Scattered cu will develop through the day. Winds
will be out of the southwest around 8-10 knot, starting by mid
morning. Isolated to scattered showers and storms are expected to
develop across the region today. However, given low coverage and low
confidence in the thunderstorm forecast, will keep the mention of TS
out of the TAFs at this time. Should coverage and confidence in
storms increase, this may need to be added in later.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...HEAT ADVISORY until 8 PM EDT /7 PM CDT/ Sunday FOR KYZ023>035-
038-045-053-061>063-070>074.
IN...HEAT ADVISORY until 8 PM EDT /7 PM CDT/ Sunday FOR INZ076>079-
083-084-089>092.
&&
Update.........EER/AMS
Short Term.....EER
Long Term......MJ
Aviation.......EERHazardous weather outlook, Jul 18, 10:04 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1104 AM EDT SAT JUL 18 2015 INZ076>079-083-084-089>092-KYZ023>035-038-045-053-061>063-070>074- 191515- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SPENCER KY- NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE... BARDSTOWN...HODGENVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW 1104 AM EDT SAT JUL 18 2015 /1004 AM CDT SAT JUL 18 2015/ ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. HOT TEMPERATURES AND AMPLE MOISTURE WILL LEAD TO MAXIMUM HEAT INDEX VALUES FROM 103 TO 107 THIS AFTERNOON. ISOLATED TO SCATTERED THUNDERSTORMS WILL BRING GUSTY WINDS AND VERY HEAVY RAIN. A FEW STORMS MAY APPROACH SEVERE LEVELS OR CAUSE MINOR FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE MAXIMUM HEAT INDEX VALUES WILL BE FROM AROUND 103 TO 107 SUNDAY AFTERNOON. ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE SUNDAY...AND INCREASING CHANCES ON MONDAY AND TUESDAY. THE GREATEST COVERAGE AND INTENSITY OF STORMS WILL BE MONDAY INTO MONDAY NIGHT WITH THE PASSAGE OF A WEAK FRONT. THESE STORMS WILL CONTAIN VERY HEAVY RAIN AND SOME GUSTY WINDS. SOME OF THESE STORMS COULD LEAD TO SOME FLOODING ISSUES IN LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY STRONG WINDS OR FLOODING THROUGH MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ036-037-039>043-046>049-054>057-064>067-075>078-081-082-191515- SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON...DANVILLE... LANCASTER...RICHMOND...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 1104 AM EDT SAT JUL 18 2015 /1004 AM CDT SAT JUL 18 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. HOT TEMPERATURES AND AMPLE MOISTURE WILL LEAD TO MAXIMUM HEAT INDEX VALUES FROM 100 TO 103 THIS AFTERNOON. ISOLATED TO SCATTERED THUNDERSTORMS WILL BRING GUSTY WINDS AND VERY HEAVY RAIN. A FEW STORMS MAY APPROACH SEVERE LEVELS OR CAUSE MINOR FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE MAXIMUM HEAT INDEX VALUES WILL ONCE AGAIN RANGE FROM AROUND 100 TO 103 SUNDAY AFTERNOON. ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY. THE GREATEST COVERAGE AND INTENSITY OF STORMS WILL BE MONDAY INTO MONDAY NIGHT WITH THE PASSAGE OF A WEAK FRONT. HEAVY RAIN AND GUSTY WINDS ARE EXPECTED WITH THE STRONGEST STORMS. THESE STORMS WILL CONTAIN VERY HEAVY RAIN AND SOME GUSTY WINDS. SOME OF THESE STORMS COULD LEAD TO SOME FLOODING ISSUES IN LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY STRONG WINDS OR FLOODING THROUGH MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER/MJ/AMS
In the hours before
Local storm report, Jul 18, 6:58 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
758 AM EDT SAT JUL 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG DUPONT 38.89N 85.52W
07/17/2015 JEFFERSON IN LAW ENFORCEMENT
TREES AND POWERLINES DOWN.
&&
AMSLocal storm report, Jul 18, 7:52 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
852 AM EDT SAT JUL 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG DUPONT 38.89N 85.52W
07/17/2015 JEFFERSON IN LAW ENFORCEMENT
TREES AND POWERLINES DOWN.
0930 PM TSTM WND DMG HANOVER 38.72N 85.47W
07/17/2015 JEFFERSON IN BROADCAST MEDIA
TREES DOWN AND SHINGLE DAMAGE TO ROOFS.
1023 PM TSTM WND GST 2 SE CEMENTVILLE 38.33N 85.73W
07/17/2015 E55 MPH CLARK IN BROADCAST MEDIA
1024 PM TSTM WND DMG NEW ALBANY 38.30N 85.83W
07/17/2015 FLOYD IN BROADCAST MEDIA
TREE DOWN.
1025 PM FLASH FLOOD 2 N HANOVER 38.74N 85.47W
07/17/2015 JEFFERSON IN PUBLIC
WATER OVER 450W AND TEN CENT ROAD
1028 PM TSTM WND DMG 1 WSW LYNDON 38.26N 85.60W
07/17/2015 JEFFERSON KY BROADCAST MEDIA
NUMEROUS TREES AND POWER LINES DOWN
1028 PM TSTM WND DMG FLOYDS KNOBS 38.32N 85.87W
07/17/2015 FLOYD IN BROADCAST MEDIA
TREES REPORTED DOWN.
1029 PM TSTM WND DMG 2 SW SAINT MATTHEWS 38.23N 85.66W
07/17/2015 JEFFERSON KY BROADCAST MEDIA
TREES LIMBS REPORTED DOWN ON CARS.
1030 PM TSTM WND DMG UTICA 38.33N 85.66W
07/17/2015 CLARK IN TRAINED SPOTTER
LARGE TREE LIMBS DOWN.
1038 PM TSTM WND GST 2 SW SAINT MATTHEWS 38.23N 85.66W
07/17/2015 M47 MPH JEFFERSON KY ASOS
REPORTED AT BOWMAN FIELD.
1039 PM TSTM WND GST PROSPECT 38.35N 85.61W
07/17/2015 E60 MPH JEFFERSON KY PUBLIC
1040 PM FLASH FLOOD 2 NW NEW WASHINGTON 38.58N 85.58W
07/17/2015 CLARK IN BROADCAST MEDIA
1041 PM TSTM WND GST LOUISVILLE 38.22N 85.74W
07/17/2015 M60 MPH JEFFERSON KY ASOS
REPORTED AT LOUISVILLE INTERNATIONAL
AIRPORT.
1042 PM TSTM WND DMG 2 E LOUISVILLE 38.23N 85.70W
07/17/2015 JEFFERSON KY BROADCAST MEDIA
LARGE TREE DOWN ON POWER LINES.
1044 PM TSTM WND GST 1 ENE PLEASURE RIDGE PAR38.16N 85.83W
07/17/2015 M62 MPH JEFFERSON KY PUBLIC
1050 PM TSTM WND DMG JEFFERSONTOWN 38.21N 85.57W
07/17/2015 JEFFERSON KY PUBLIC
TREES REPORTED DOWN.
1054 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
07/17/2015 JEFFERSON KY BROADCAST MEDIA
OVER 9000 WITHOUT POWER.
1141 PM TSTM WND GST 1 SW ALTON 38.08N 84.94W
07/17/2015 M60 MPH ANDERSON KY TRAINED SPOTTER
1205 AM TSTM WND DMG 4 S NEW ZION 38.13N 84.49W
07/18/2015 FAYETTE KY BROADCAST MEDIA
DOWNED TREE LIMB BLOCKING THE ROAD AT IRON
WORKS AND NEWTOWN PIKE.
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:07 PM CDT | Flash Flood Watch | LMK | Clark, Jefferson, Scott, Washington | 6 hr |
| Jul 17, 8:16 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 29 min |
| Jul 17, 8:24 PM CDT | Flash Flood Warning | LMK | Jefferson | 3 hr |
| Jul 17, 8:38 PM CDT | Special Weather Statement | LMK | Scott | 27 min |
| Jul 17, 9:02 PM CDT | Special Weather Statement | LMK | Clark | 28 min |
| Jul 17, 9:08 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 32 min |
| Jul 17, 9:26 PM CDT | Flash Flood Warning | LMK | Clark, Jefferson, Scott, Washington | 3 hr |
| Jul 18, 12:19 AM CDT | Areal Flood Advisory | LMK | Clark, Crawford, Floyd, Harrison | 3 hr |
| Jul 18, 1:56 PM CDT | Special Weather Statement | LMK | Orange | 29 min |
| Jul 18, 2:40 PM CDT | Areal Flood Advisory | LMK | Crawford, Orange | 3 hr |
| Jul 18, 2:52 PM CDT | Special Weather Statement | LMK | Crawford | 28 min |
| Jul 17, 7:51 PM CDT | Special Weather Statement | LMK | Harrison | 29 min |
| Jul 17, 9:28 PM CDT | Special Weather Statement | LMK | Bullitt, Jefferson | 32 min |
| Jul 17, 9:39 PM CDT | Special Weather Statement | LMK | Franklin, Henry, Shelby | 31 min |
| Jul 17, 9:45 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more | 30 min |
| Jul 17, 10:03 PM CDT | Special Weather Statement | LMK | Fayette, Woodford | 32 min |
| Jul 17, 10:15 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Harrison, Scott, Shelby, Woodford | 30 min |
| Jul 17, 10:22 PM CDT | Special Weather Statement | LMK | Anderson, Marion, Mercer, Nelson, Washington, Woodford | 43 min |
| Jul 17, 10:47 PM CDT | Special Weather Statement | LMK | Bourbon, Fayette, Franklin, Harrison, Scott | 33 min |
| Jul 17, 10:49 PM CDT | Areal Flood Advisory | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Madison and 2 more | 3 hr |
| Jul 17, 11:41 PM CDT | Areal Flood Advisory | LMK | Clark, Garrard, Madison | 3 hr |
| Jul 18, 1:52 AM CDT | Flash Flood Warning | LMK | Madison | 3 hr |
Nearby
River Flood Warnings in Indiana, 2015River Flood Warnings in Kentucky, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.